# SDR SWAA2021020144777

- Difficulty date: January 26, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 14,080 hours, 6,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ONE FWD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  OK TO CONTINUE PER MEL 25-12-01 SP1B TRACKING 104581( CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS).  R & R FWD FA INBOARD FLASH LIGHT BATTERY PER AMM 25-64-00CL 84343.
